# SDR SWAA2024123172753

- Difficulty date: November 30, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 40,554 hours, 19,157 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED BS440 LBL25 AFT POSITION FWD CARGO COMPARTMENT 2024-728548. CRACK ANGLE - CLIP LOCATED BS440 LBL25 AFT POSITION FWD CARGO COMPARTMENT.<[01] REPLACED ANGLE - CLIP LOCATED BS440 AT LEVEL LBL25 AFT POSITION FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02. AND DWG 143A7505 SHEET 108 REV. -. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] CORRECTED STEP 1: REPLACED ANGLE - CLIP LOCATED BS440 AT LEVEL LBL25 AFT POSITION FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02. B737-800 SRM 51-10-02. STEP 9. AND DWG 143A7505 SHEET 108 REV. -. SEE INDIVIDUAL SIGN OFFS BELOW.;[03] REPLACED ANGLE - CLIP LOCATED BS440 AT LEVEL LBL25 AFT POSITION FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02. B737-800 SRM 51-10-02. STEP 9. AND DWG 143A7505 SHEET 108 REV. -. SEE INDIVIDUAL SIGN OFFS BELOW.
